ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2010 , Volume 26 , Issue 1

Select all articles

Export/Reference:

Generation of homoclinic tangencies by $C^1$-perturbations
Nikolaz Gourmelon
2010, 26(1): 1-42 doi: 10.3934/dcds.2010.26.1 +[Abstract](980) +[PDF](474.7KB)
Stability of the blow-up time and the blow-up set under perturbations
José M. Arrieta, Raúl Ferreira, Arturo de Pablo and Julio D. Rossi
2010, 26(1): 43-61 doi: 10.3934/dcds.2010.26.43 +[Abstract](1166) +[PDF](245.5KB)
Quadratic Lyapunov sequences and arbitrary growth rates
Luis Barreira and Claudia Valls
2010, 26(1): 63-74 doi: 10.3934/dcds.2010.26.63 +[Abstract](980) +[PDF](170.4KB)
The real jacobian conjecture on $\R^2$ is true when one of the components has degree 3
Francisco Braun and José Ruidival dos Santos Filho
2010, 26(1): 75-87 doi: 10.3934/dcds.2010.26.75 +[Abstract](832) +[PDF](193.0KB)
Higher differentiability for solutions of linear elliptic systems with measure data
G. R. Cirmi and S. Leonardi
2010, 26(1): 89-104 doi: 10.3934/dcds.2010.26.89 +[Abstract](916) +[PDF](240.0KB)
Orbitally but not asymptotically stable ground states for the discrete NLS
Scipio Cuccagna
2010, 26(1): 105-134 doi: 10.3934/dcds.2010.26.105 +[Abstract](918) +[PDF](339.9KB)
Klein-Gordon-Maxwell systems in a bounded domain
Pietro d’Avenia, Lorenzo Pisani and Gaetano Siciliano
2010, 26(1): 135-149 doi: 10.3934/dcds.2010.26.135 +[Abstract](1017) +[PDF](223.3KB)
The algebro-geometric initial value problem for the Ablowitz-Ladik hierarchy
Fritz Gesztesy, Helge Holden, Johanna Michor and Gerald Teschl
2010, 26(1): 151-196 doi: 10.3934/dcds.2010.26.151 +[Abstract](856) +[PDF](563.3KB)
Front propagation for a two-dimensional periodic monostable lattice dynamical system
Jong-Shenq Guo and Chang-Hong Wu
2010, 26(1): 197-223 doi: 10.3934/dcds.2010.26.197 +[Abstract](933) +[PDF](286.8KB)
Quartic differential forms and transversal nets with singularities
Carlos Gutierrez, Víctor Guíñez and Alvaro Castañeda
2010, 26(1): 225-249 doi: 10.3934/dcds.2010.26.225 +[Abstract](885) +[PDF](1427.0KB)
Transitive circle exchange transformations with flips
Carlos Gutierrez, Simon Lloyd, Vladislav Medvedev, Benito Pires and Evgeny Zhuzhoma
2010, 26(1): 251-263 doi: 10.3934/dcds.2010.26.251 +[Abstract](833) +[PDF](206.4KB)
Traveling wave solutions for a reaction diffusion equation with double degenerate nonlinearities
Xiaojie Hou, Yi Li and Kenneth R. Meyer
2010, 26(1): 265-290 doi: 10.3934/dcds.2010.26.265 +[Abstract](1147) +[PDF](329.5KB)
Measure of full dimension for some nonconformal repellers
Nuno Luzia
2010, 26(1): 291-302 doi: 10.3934/dcds.2010.26.291 +[Abstract](761) +[PDF](197.2KB)
Generalized fronts for one-dimensional reaction-diffusion equations
Antoine Mellet, Jean-Michel Roquejoffre and Yannick Sire
2010, 26(1): 303-312 doi: 10.3934/dcds.2010.26.303 +[Abstract](935) +[PDF](145.0KB)
Forward self-similar solution with a moving singularity for a semilinear parabolic equation
Shota Sato and Eiji Yanagida
2010, 26(1): 313-331 doi: 10.3934/dcds.2010.26.313 +[Abstract](913) +[PDF](224.6KB)
Projectional entropy and the electrical wire shift
Michael Schraudner
2010, 26(1): 333-346 doi: 10.3934/dcds.2010.26.333 +[Abstract](811) +[PDF](217.8KB)
Distortion and entropy for automorphisms of free groups
Richard Sharp
2010, 26(1): 347-363 doi: 10.3934/dcds.2010.26.347 +[Abstract](765) +[PDF](256.9KB)
Absolutely continuous spectrum of some group extensions of Gaussian actions
Dariusz Skrenty
2010, 26(1): 365-378 doi: 10.3934/dcds.2010.26.365 +[Abstract](760) +[PDF](216.1KB)
Long-time behavior for nonlinear hydrodynamic system modeling the nematic liquid crystal flows
Hao Wu
2010, 26(1): 379-396 doi: 10.3934/dcds.2010.26.379 +[Abstract](895) +[PDF](250.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]